# SDR IPXA2024071862192

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 70,787 hours, 23,958 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Burned
- Location: Pressure Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*** DIVERSION *** SDR FILED OPEN *** DURING T/S OF FLAP / SLAT ELEC STATUS MESSAGE FOUND BURNED PINS ON PLUG D464 (S28 AIR HYD PUMP PRESS SWITCH) DEFERRED ADP IAW. MEL 29-11-3. CAPED AND STOWED PLUG D464 PER 767 WDM 39-11-32-1 AND GMM 03.05.01.03. DMP ACCOMPLISHED. PLACARD INSTALLED. DMI OPENED.
